RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 202, Number 2  


MATHEMATICS
Functional equations and conjugacy of local diffeomorphisms of finite smoothness class
G. R. Belitskii
255
On approximation of functions in Sobolev spaces by finite functions on an arbitrary open set
V. I. Burenkov
259
On the asymptotics of eigenvalues of matrices with elements of order $\operatorname{e}\{-V{ij}/(2\varepsilon^2)\}$
A. D. Venttsel'
263
Lagrange interpolation problems for analytic functions
E. V. Voronovskaya
266
Conformal and quasi-conformal imbeddings of a certain finite Riemann surface in another
M. S. Ioffe
270
On a new approach to the investigation of singular integral equations with shift
N. K. Karapetyants, S. G. Samko
273
On rate of growt h and on boundedness of solutions of second-order differential equations with periodic coefficients
T. M. Karaseva
277
On invariant measures of minimal dynamic systems
I. P. Kornfeld
280
Connection between optimality and equilibrium for an infinite time interval.
V. L. Makarov
284
Existence of a set of positive measure of oscillating motions in a certain problem of dynamics
L. D. Pustyl'nikov
287
Construction of an asymptotically optimal cubature formula in $\widetilde{W}_2^m(\Omega)$
M. D. Ramazanov
290
Simultaneous solution of several Steiner problems on a graph
P. S. Soltan
294

CYBERNETICS AND THE REGULATION THEORY
Machine organization of a growing search tree
S. Ya. Berkovich
298

FLUID MECHANICS
Calculation of explosions in media with polymorphic phase transitions
K. K. Krupnikov, V. F. Kuropatenko, A. T. Sapozhnikov, V. A. Simonenko, B. N. Simanov
300
Invariant solutions of the Navier–Stokes equations describing motions with a free boundary
V. V. Pukhnachov
302
On the application of cavitation patterns to the problem of fluid flow past a bottom step
V. I. Stepanova
306

MATHEMATICAL PHYSICS
Solvability of the first boundary-value problem for one-dimensional filtration of a two-phase fluid
G. V. Alekseev, N. V. Khusnutdinova
310

GEOPHYSICS
Correlation of salt concentrations at the ocean surface and in the sea atmospheric moisture
V. D. Korzh
322

CRYSTALLOGRAPHY
Deciphering of crystalline structure of compounds with unknown chemical formula
V. V. Ilyukhin, N. V. Belov
325
Study of the crystal face growth kinetics by the method of modelling
V. V. Solov'ev, V. T. Borisov
329
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019